Homotopy theory of Hopf Galois extensions
Annales de l'Institut Fourier, Volume 55 (2005) no. 7, p. 2521-2550
We introduce the concept of homotopy equivalence for Hopf Galois extensions and make a systematic study of it. As an application we determine all H-Galois extensions up to homotopy equivalence in the case when H is a Drinfeld-Jimbo quantum group.
Nous étudions le concept d’équivalence d’homotopie pour les extensions H-galoisiennes où H désigne une algèbre de Hopf. Ceci nous permet de classifier les extensions H-galoisiennes à homotopie près lorsque H est un groupe quantique de Drinfeld-Jimbo.
DOI : https://doi.org/10.5802/aif.2169
Classification:  16W30,  17B37,  55R10,  58B34,  81R50,  81R60
Keywords: Galois extension, Hopf algebra, quantum group, homotopy, noncommutative geometry, principal fibre bundle
Keywords: Galois extension, Hopf algebra, quantum group, homotopy, noncommutative geometry, principal fibre bundle
@article{AIF_2005__55_7_2521_0,
     author = {Kassel, Christian and Schneider, Hans-J\"urgen},
     title = {Homotopy theory of Hopf Galois extensions},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {55},
     number = {7},
     year = {2005},
     pages = {2521-2550},
     doi = {10.5802/aif.2169},
     mrnumber = {2207392},
     zbl = {1090.16019},
     language = {en},
     url = {https://aif.centre-mersenne.org/item/AIF_2005__55_7_2521_0}
}
Homotopy theory of Hopf Galois extensions. Annales de l'Institut Fourier, Volume 55 (2005) no. 7, pp. 2521-2550. doi : 10.5802/aif.2169. https://aif.centre-mersenne.org/item/AIF_2005__55_7_2521_0/

[AJS] Andersen, H.H.; Jantzen, J.; Soergel, W. Representations of quantum groups at a p-th root of unity and of semisimple groups in characteristic p: Independence of p, Soc. Math. France, Paris (Astérisque) Tome 220 (1994) | MR 1272539 | Zbl 0802.17009

[AS] Andruskiewitsch, N.; Schneider, H.-J. Finite quantum groups over abelian groups of prime exponent, Ann. Sci. Ec. Norm. Supér., Tome 35 (2002), pp. 1-26 | Numdam | MR 1886004 | Zbl 1007.16028

[B] Bass, H. Algebraic K-theory, Benjamin, New York (1968) | MR 249491 | Zbl 0174.30302

[BH] Brzezinski, T.; Hajac, P.M. Galois type extensions and non-commutative geometry (2003) (preprint)

[C] Caenepeel, S. Brauer Groups, Hopf Algebras and Galois Theory, Kluwer Acad. Publ., Dordrecht (1998) | MR 1610222 | Zbl 0898.16001

[CP] Concini, C. De; Procesi, C. Quantum Groups, D-modules, Representation Theory and Quantum Groups, Springer-Verlag, Berlin (Lecture Notes in Mathematics) Tome 1565 (1993), pp. 31-140 | Zbl 0795.17005

[D] Doi, Y. Braided bialgebras and quadratic bialgebras, Comm. Algebra, Tome 17 (1989), pp. 3053-3085 | Article | MR 1030610 | Zbl 0687.16008

[Di] Didt, D. Linkable Dynkin diagrams and quasi-isomorphisms for finite dimensional pointed Hopf algebras, Ludwig-Maximilians-Universität München (2002) (PhD thesis)

[DT] Doi, Y.; Takeuchi, M. Multiplication alteration by two-cocycles. The quantum version, Comm. Algebra, Tome 22 (1994), pp. 5715-5732 | Article | MR 1298746 | Zbl 0821.16038

[G] Gersten, S.M. On Mayer-Vietoris functors and algebraic K-theory, J. Algebra, Tome 18 (1971), pp. 51-88 | Article | MR 280570 | Zbl 0215.09801

[Ha] Hasse, H. Die Multiplikationsgruppe der abelschen Körper mit fester Galois-Gruppe, Abh. Math. Sem. Univ. Hamburg,, Tome 16 (1949), pp. 29-40 | MR 32597 | Zbl 0039.26801

[Hu] Husemoller, D. Fibre Bundles, Second Edition, Springer-Verlag, New York-Heidelberg (Grad. Texts in Math.) Tome 20 (1975) | MR 370578 | Zbl 0307.55015

[J] Jantzen, J.C. Lectures on Quantum Groups, Amer. Math. Soc., Providence, RI (Graduate Studies in Mathematics) Tome 6 (1995) | MR 1359532 | Zbl 0842.17012

[K] Kassel, C.; O. A. Laudal, R. Piene (Eds) Quantum principal bundles up to homotopy equivalence, The legacy of Niels Henrik Abel, Springer-Verlag (2004), pp. 737-748 | MR 2077593 | Zbl 1087.16027 | Zbl 02157080

[KS] Klimyk, A.; Schmüdgen, K. Quantum Groups and Their Representations, Texts and Monographs in Physics, Springer-Verlag, Berlin (1997) | MR 1492989 | Zbl 0891.17010

[KT] Kreimer, H.F.; Takeuchi, M. Hopf algebras and Galois extensions of an algebra, Indiana Univ. Math. J., Tome 30 (1981), pp. 675-692 | Article | MR 625597 | Zbl 0451.16005

[L] Lam, T.Y. Lectures on modules and rings, Springer-Verlag, New York (Grad. Texts in Math.) Tome 189 (1999) | MR 1653294 | Zbl 0911.16001

[M] Montgomery, S. Hopf Algebras and Their Actions on Rings, Amer. Math. Soc., Providence, RI, CBMS Conf. Series in Math., Tome 82 (1993) | MR 1243637 | Zbl 0793.16029

[Ma1] Masuoka, A. Cleft extensions for a Hopf algebra generated by a nearly primitive element, Comm. Algebra, Tome 22 (1994), pp. 4537-4559 | Article | MR 1284344 | Zbl 0809.16046

[Ma2] Masuoka, A. Defending the negated Kaplansky conjecture, Proc. Amer. Math. Soc., Tome 129 (2001), pp. 3185-3192 | Article | MR 1844991 | Zbl 0985.16026

[MS] Montgomery, S.; Schneider, H.-J. Krull relations in Hopf Galois extensions: lifting and twisting, J. Algebra, Tome 288 (2005), pp. 364-383 | Article | MR 2146134 | Zbl 1086.16021 | Zbl 02198631

[P] Pedrini, C. On the K 0 of certain polynomial extensions, Springer-Verlag, Berlin, Proc. Conf., Battelle Memorial Inst., Seattle, Wash., 1972) (Lect. Notes Math.) Tome 342 (1973), pp. 92-108 | MR 371882 | Zbl 0287.18014

[S] Schneider, H.-J. Principal homogeneous spaces for arbitrary Hopf algebras, Israel J. Math., Tome 72 (1990), pp. 167-195 | Article | MR 1098988 | Zbl 0731.16027

[Sch] Schauenburg, P. Hopf-Galois and bi-Galois extensions, Amer. Math. Soc. (Fields Institute Communications) Tome 43 (2004) | MR 2075600 | Zbl 1091.16023 | Zbl 02152046

[Sw1] Swan, R.G. Some relations between higher K-functors, J. Algebra, Tome 21 (1972), pp. 113-136 | Article | MR 313361 | Zbl 0243.18020